Progesterone for Irregular Periods + Plan B? Concerned I'm pregnant...

by MS
(Minnesota)

I have been on progesterone therapy for a couple months due to menstrual irregularity. Last cycle, the progesterone seemed to be effective since my period started two days after stopping the pills. The period flow was much higher than usual however.

This cycle has been a different story. On day 11, my boyfriend and I had accidental unprotected sex (the condom slipped off, and we didn't realize until it was too late). 24 hours later I took Plan B One-Step. My progesterone schedule started shortly after this around day 14. I stopped the pills per my schedule on day 28 (Friday). It is now Day 31 (Monday) with no period. My questions are: When can I expect my period? and How does the levongesterol in Plan B affect my progesterone treatment? I'm very concerned I'm pregnant and would appreciate any insight you have.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...